# SDR DALA2022110307122

- Difficulty date: November 3, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 13,070 hours, 1,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 EMERGENCY LIGHT COVER MISSING AT DOOR 2L AND 2R DIVIDER AND AT SEAT 23 L AND R DIVIDER. CORRECTIVE ACTION: INSTALLED EMER LIGHT COVERS AT 2L AND 2R AND 23L/R DIVIDERS. (9436633)
